# SDR DL757001257

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 51,174 hours, 27,905 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806
- Part serial: 12142
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 5,000, RECEIVED CABIN AUTO INOP EICAS CAUTION MSG AND CABIN ALT AUTO 1 AND 2 STATUS MSG.  SELECTED MANUAL BUT UNABLE TO MOVE OUTFLOW VLV, UNABLE TO PRESS AIRCRAFT.  FOUND OUTFLOW VLV ACTUATOR CAP BROKEN OFF.  REPLACED ACTUATOR ASSY, CKS OK.  PRESSURIZED A/C, NO PROBLEMS NOTED.
